Skip to main content
  • Research Article
  • Open access
  • Published:

The Nonzero Solutions and Multiple Solutions for a Class of Bilinear Variational Inequalities


Some existence theorems of nonzero solutions and multiple solutions for a class of bilinear variational inequalities are studied in reflexive Banach spaces by fixed point index approach. The results presented in this paper improve and extend some known results in the literature.



  1. Chang SS: Variational Inequality and Complementarity Problem Theory with Applications. Shanghai Scientific Technology and Literature Press, Shanghai, China; 1991.

    Google Scholar 

  2. Noor MA: On a class of variational inequalities. Journal of Mathematical Analysis and Applications 1987,128(1):138–155. 10.1016/0022-247X(87)90221-6

    Article  MathSciNet  MATH  Google Scholar 

  3. Zhang SS, Xiang SW: On the existence and uniqueness of solutions for a class of variational inequalities with applications to the Signorini problem in mechanics. Applied Mathematics and Mechanics 1991,12(5):401–407.

    MathSciNet  Google Scholar 

  4. Wu K-Q, Huang N-J: Non-zero solutions for a class of generalized variational inequalities in reflexive Banach spaces. Applied Mathematics Letters 2007,20(2):148–153. 10.1016/j.aml.2006.03.009

    Article  MathSciNet  MATH  Google Scholar 

  5. Guo DJ: Nonlinear Functional Analysis. Science and Technology Press, Jinan, Shandong, China; 1985.

    Google Scholar 

  6. Lloyd NG: Degree Theory. Cambridge University Press, Cambridge, UK; 1975.

    Google Scholar 

  7. Showalter RE: Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, Mathematical Surveys and Monographs. Volume 49. American Mathematical Society, Providence, RI, USA; 1997:xiv+278.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Jianhua Huang.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Huang, J. The Nonzero Solutions and Multiple Solutions for a Class of Bilinear Variational Inequalities. J Inequal Appl 2007, 094808 (2007).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: